# SDR CA130307007

- Difficulty date: February 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Dirty
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) SMOKE TOILET CAUTION MESSAGE DURING TAKEOFF ROLL. CREW ABORTED TAKEOFF. MESSAGE CLEARED SHORTLY THEREAFTER.   FOUND RT ENGINE COMPRESSOR BLADES TO BE SOILED.  SUSPECT NR 3 CARBON SEAL IS LEAKING OIL INTO 10TH STAGE BLEED AIR AND CAUSING SMOKE TOILET EICAS MESSAGE.  THE RT ENGINE WAS R & R.
